# SDR SWAA2012121210550

- Difficulty date: December 1, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 56,083 hours, 45,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Part number: 284N1061
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT AFT FRAME UPPER LATCH FITTING DOOR WARNING SWITCH COVER IS CRACKED.  REMOVED CRACKED R1 DOOR WARNING SWITCH COVER AND INSTALLED NEW COVER 284N1061-11 IAW SRM 51-40-02.
